# SDR CALA2016081500532

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 49,519 hours, 16,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 148A851071
- Condition: Damaged
- Location: Bs 1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO HORIZONTAL BEAM WEB ABOVE APU INLET PLENUM AT BS 1121.  TRIMMED OUT DAMAGE &  INSTALLED A DOUBLER, & FILLER IAW ECRA 5310-06911.
